# SDR 9SUA2017060101

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N781JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 10,083 hours, 6,929 cycles
- Engine: Wilint FJ44
- Engine time: 9,742 hours, 6,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Burned
- Location: Aft Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DESCENDING OUT OF 24,000 FEET FOR 16,000 FEET, THE WINDSHIELD BLEED AIR WAS SELECTED TO LOW.  ONCE SELECTED ON, IT INITIALLY DID NOT ACTIVATE, THEN STARTED BLOWING HARDER THAN THE SELECTED SETTING BEFORE ADJUSTING ITSELF TO THE NORMAL FLOW. 2-3 MINUTES AFTER THE W/S BLEED AIR WAS SELECTED ON, THE CREW RECEIVED THE BAGGAGE SMOKE ANNUNCIATOR IN THE COCKPIT. AFTER QUICKLY RUNNING THE CHECKLIST, THE CREW MADE THE DECISION TO INITIATE AN EMERGENCY DESCENT WHILE DECLARING AN EMERGENCY.  LANDED WITHOUT INCIDENT AND NOTED NOTHING ABNORMAL DURING INSPECTION OF THE FORWARD AND REAR BAGGAGE COMPARTMENTS. MAINTENANCE INSPECTED THE FWD BAGGAGE AREA AND NOTED NO DEFECTS. MAINTENANCE ALSO INSPECTED THE AFT BAGGAGE AREA AND FOUND A BONDING STRAP LABEL RESTING ON THE BLEED AIR DUCTS. MX REPOSITIONED THE BONDING STRAP AND OPERATED THE W/S SYSTEM. NO DEFECTS NOTED.
